# SDR AT9900743

- Difficulty date: October 24, 1999
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N839AT
- Make and model: Doug DC-9-32
- Aircraft serial: 47089
- System (JASC): 2910 · Hydraulic System, Main
- Part: Hose
- Condition: Out Of Position
- Location: Rt Mlg Ww
- Stage of operation: CL
- Nature of condition: J
- Precautionary procedure: O

## Discrepancy

DURING CLIMBOUT, THE GEAR DOOR OPEN LIGHT ILLUMINATED.  RIGHT HYDRAULIC OVERFLOW BOTTLE HOSE WAS FOUND STUCK IN DOOR.  REPOSITIONED DRAIN HOSE FOR CLEARANCE.
